English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Torsional rigidity of submanifolds with controlled geometry

MPS-Authors
/persons/resource/persons235945

Palmer,  Vicente
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

palmer_torsional_oa_2009.pdf
(Any fulltext), 334KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Hurtado, A., Markvorsen, S., & Palmer, V. (2009). Torsional rigidity of submanifolds with controlled geometry. Mathematische Annalen, 344(3), 511-542. doi:10.1007/s00208-008-0315-3.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2733-7
Abstract
There is no abstract available